Injectivity Classes of the Pompeiu Transformation

  • O. A. Ochakovskaya Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

New conditions for the injectivity of the Pompeiu transform for integral ball means are obtained. The main results substantially improve some known uniqueness theorems for functions with vanishing integrals over balls of fixed radius.
Published
25.12.2012
How to Cite
OchakovskayaO. A. “Injectivity Classes of the Pompeiu Transformation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 12, Dec. 2012, pp. 1676-84, http://umj.imath.kiev.ua/index.php/umj/article/view/2690.
Section
Research articles